MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE

SMITH & NEPHEW MEDICAL LTD. IV3000 1 HAND 6X7CM CTN 100; TAPE AND BANDAGE, ADHESIVE
Model Number 66024007
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that before treatment the dressing was stick to the lining, so the dressing could not be used.A competitor product was used instead.No patient harm reported.It is unknown the exact number of defective dressings.
 
Additional Manufacturer Narrative
H3, h6: we have now concluded our investigation into the reported complaint.The batch record was reviewed and it could be confirmed that the products had progressed through a satisfactory release process which involved testing the product against the requirements of the finished product specification.There was also no issue identified during the manufacturing process that could have caused or contributed to the complaint problem.A complaint history review, was performed for the product and event description, there have been similar instances reported in the past three years.The event did not occur during patient treatment or diagnosis.The device intended for use in treatment was returned for evaluation, and found to be within specification and could be applied as expected.We have not been able to establish a relationship between the reported complaint and the device.It has not been possible to establish the root cause of the issue.Possible root cause is incorrect storage of the device.Users of the iv 3000 are advised to consult the instructions for use, to delineate future occurrences of the reported issue.This guide provides comprehensive instructions of the operation, use and limitations of the device.It also provides details of the conditions in which the device should be stored.As there was no patient involvement in this case and therefore no harm reported, no clinical review or risk management reviews were necessary.The investigation has been closed.No further actions by smith and nephew are deemed necessary at this stage.However, we will continue to monitor for any adverse trends relating to this product range.Smith and nephew acknowledge customer concern and are continually investigating ways to develop and improve our products.

Brand Name
IV3000 1 HAND 6X7CM CTN 100
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
MDR Report Key11388832
Report Number8043484-2021-00439
Device Sequence Number14388452
Product Code KGX
UDI-Device Identifier05000223417383
UDI-Public05000223417383
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66024007
Device Catalogue Number4007
Device Lot Number1834
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/25/2021
Initial Date Received by Manufacturer 02/04/2021
Supplement Date Received by Manufacturer08/31/2021
Initial Report FDA Received Date02/26/2021
Supplement Report FDA Received Date09/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;